Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Delay in periods, breast pain, nausea, headache, frequent stomach pains. Had periods post plan B. Reasons?

hello, I had intercourse and the condom broke. I took plan B the day after. I then received my period about 5 days later, it was normal. It is now a month later and my period is 4 days late. My body is acting like it is here and there are faint signs that it is here, but there is no real discharge . My boobs have also been hurting the last month. yesterday I started having horrible stomach aches, so bad that I can t even stand, nausea , lower back pain , headache, shivers . The stomach pains come and go, pretty often. Unless I am laying down. I thought I had the flu , but I ate and I am keeping food down. I have been trying to puke all day to make my stomach feel better, but nothing happens. Do you think these 2 events are at all related? or do i just have some weird strain of the flu and plan b is messing with my cycle.
Asked On : Fri, 14 Dec 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor